Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 28, NWS Northern Indiana

April 12, 20135 counties in Indiana

NWS Northern Indiana issued this river flood warning at Apr 12, 2013, 7:30 AM EDT for 5 counties in Indiana. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2013, 7:30 AM EDT (11:30 UTC)
Expired
Apr 12, 2013, 11:00 PM EDT
In force
16 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 48 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 9.15 ft at Apr 12, 2013, 11:00 AM EDT.

actionminormoderate101504/1204/1304/14
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WGUS43 KIWX 121130
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
730 AM EDT FRI APR 12 2013

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
  WABASH AND WHITLEY COUNTIES

.RECENT HEAVY RAINFALL IS CAUSING MINOR TO MODERATE FLOODING ALONG 
AREA RIVERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC017-085-103-169-183-131130-
/O.NEW.KIWX.FL.W.0028.130412T1130Z-130413T2024Z/
/NMCI3.1.ER.130412T1125Z.130412T1800Z.130412T2024Z.NO/
730 AM EDT FRI APR 12 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EEL RIVER AT NORTH MANCHESTER
* UNTIL SATURDAY AFTERNOON.
* AT 6 AM FRIDAY THE STAGE WAS 8.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND
  CREST NEAR 9.2 FEET AROUND  2 PM FRIDAY APRIL 12 AND FALL BELOW 
  FLOOD STAGE AROUND  4 PM FRIDAY APRIL 12.
* AT 9.0 FEET...THE RIVER IS AT FLOOD STAGE...MINOR AGRICULTURAL 
  FLOODING OCCURS.

$$
2 follow-up statements
023 
WGUS83 KIWX 121651
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1251 PM EDT FRI APR 12 2013

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
  WABASH AND WHITLEY COUNTIES 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  MAUMEE RIVER AT NAPOLEON AFFECTING HENRY COUNTY 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
  SAINT MARYS RIVER AT MULDOON BRIDGE AFFECTING ALLEN COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
.RECENT HEAVY RAINFALL HAS CAUSED MINOR TO MODERATE FLOODING ALONG
AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC001-003-OHC161-131651-
/O.EXT.KIWX.FL.W.0017.000000T0000Z-130417T0430Z/
/DCRI3.2.ER.130411T0821Z.130412T1400Z.130416T0430Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL LATE TUESDAY NIGHT.
* AT 12 PM FRIDAY THE STAGE WAS 20.4 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE 
  AROUND 12 AM TUESDAY APRIL 16.
* AT 20.5 FEET...INDIANA 101 NORTH OF PLEASANT MILLS IS CLOSED BY 
  FLOOD WATER. EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. 
  RESIDENTS OF THE EAST AND SOUTHEAST SIDE OF DECATUR BECOME 
  CONCERNED.

$$

INC003-131651-
/O.EXT.KIWX.FL.W.0018.000000T0000Z-130414T0600Z/
/SASI3.1.ER.130412T1715Z.130413T0000Z.130413T0600Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT MARYS RIVER AT MULDOON BRIDGE
* UNTIL LATE SATURDAY NIGHT.
* AT 12 PM FRIDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 14.5 FEET AROUND  8 PM FRIDAY APRIL 12 AND FALL 
  BELOW FLOOD STAGE AROUND  2 AM SATURDAY APRIL 13.
* AT 15.0 FEET...FLOODING OCCURS ON THE LOWEST UNPROTECTED CITY 
  STREETS, PARK DRIVES AND COUNTY ROADS.

$$

INC017-085-103-169-183-131650-
/O.EXT.KIWX.FL.W.0028.000000T0000Z-130414T0300Z/
/NMCI3.1.ER.130412T1200Z.130412T1800Z.130413T0300Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE EEL RIVER AT NORTH MANCHESTER
* UNTIL SATURDAY EVENING.
* AT 12 PM FRIDAY THE STAGE WAS 9.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 9.3 FEET AROUND  2 
  PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 11 PM FRIDAY 
  APRIL 12.
* AT 9.0 FEET...THE RIVER IS AT FLOOD STAGE...MINOR AGRICULTURAL 
  FLOODING OCCURS.

$$

INC009-069-075-169-179-131650-
/O.EXT.KIWX.FL.W.0015.000000T0000Z-130414T0712Z/
/WRNI3.1.ER.130411T0431Z.130411T2300Z.130413T0712Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL LATE SATURDAY NIGHT.
* AT 12 PM FRIDAY THE STAGE WAS 13.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  3 AM SATURDAY APRIL 13.

$$

INC001-179-131650-
/O.EXT.KIWX.FL.W.0020.000000T0000Z-130415T2024Z/
/LYNI3.1.ER.130412T0745Z.130413T0000Z.130414T2024Z.NR/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR LINN GROVE
* UNTIL MONDAY AFTERNOON.
* AT 12 PM FRIDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND  8 
  PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND  4 PM SUNDAY 
  APRIL 14.
* AT 14.0 FEET...SECONDARY ROADS ARE BLOCKED. ROADS NEAR THE EAST 
  SIDE OF GENEVA BEGIN TO FLOOD. SOME EVACUATIONS MAY BE REQUIRED AND
  PROPERTY NEEDS TO BE TRANSFERED TO HIGHER GROUND.

$$

INC069-179-131650-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-130416T2136Z/
/BLFI3.1.ER.000000T0000Z.130413T1200Z.130415T2136Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR BLUFFTON
* UNTIL TUESDAY AFTERNOON.
* AT 7 AM FRIDAY THE STAGE WAS 11.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND  8 
  AM SATURDAY APRIL 13 AND FALL BELOW FLOOD STAGE AROUND  5 PM MONDAY
  APRIL 15.
* AT 14.0 FEET...FLOODING BEGINS TO AFFECT RESIDENTIAL AREAS IN 
  NORTHERN BLUFFTON. LOW AREAS NEAR THE WASTEWATER TREATMENT PLANT 
  BEGIN TO FLOOD. PORTIONS OF ELM GROVE ROAD AND COUNTY ROAD 450 
  BEGIN TO FLOOD.

$$

OHC003-125-137-131650-
/O.EXT.KIWX.FL.W.0021.000000T0000Z-130414T1317Z/
/FTJO1.1.ER.130412T0503Z.130413T0000Z.130413T1317Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL SUNDAY MORNING.
* AT 12 PM FRIDAY THE STAGE WAS 14.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 15.0 FEET AROUND  8 
  PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND  9 AM SATURDAY
  APRIL 13.
* AT 16.0 FEET...MODERATE FLOODING BEGINS ALONG THE AUGLAIZE RIVER 
  WITH SECONDARY ROADS AND AGRICULTURAL LANDS AS WELL AS HOMES 
  NEAREST THE RIVER BEING AFFECTED BY FLOOD WATERS. SOME EVACUATIONS 
  OF PEOPLE AND PROPERTY MAY BE NECESSARY.

$$

OHC039-069-131650-
/O.EXT.KIWX.FL.W.0025.130412T1947Z-130415T0400Z/
/DEFO1.1.ER.130412T1947Z.130413T1200Z.130414T0400Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL LATE SUNDAY NIGHT.
* AT 12 PM FRIDAY THE STAGE WAS 9.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 10.5 FEET AROUND  8 AM SATURDAY APRIL 13 AND FALL 
  BELOW FLOOD STAGE AROUND 12 AM SUNDAY APRIL 14.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

$$

OHC069-131650-
/O.EXT.KIWX.FL.W.0026.130413T0900Z-130415T0000Z/
/CPBO1.1.ER.130413T0900Z.130413T1800Z.130414T0000Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER AT NAPOLEON
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT 8 AM FRIDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY SATURDAY 
  MORNING  AND CREST NEAR 12.5 FEET AROUND  2 PM SATURDAY APRIL 13 
  AND FALL BELOW FLOOD STAGE AROUND  8 PM SATURDAY APRIL 13.
* AT 12.5 FEET...RECREATIONAL CAMPGROUNDS NEAR NAPOLEON BEGIN TO 
  FLOOD.

$$

OHC039-051-171-131650-
/O.EXT.KIWX.FL.W.0019.000000T0000Z-130417T0000Z/
/STRO1.1.ER.130414T2100Z.130415T0600Z.130416T0000Z.NO/
1251 PM EDT FRI APR 12 2013

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL TUESDAY EVENING.
* AT 12 PM FRIDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY AFTERNOON 
  AND CREST NEAR 11.2 FEET AROUND  2 AM MONDAY APRIL 15 AND FALL 
  BELOW FLOOD STAGE AROUND  8 PM MONDAY APRIL 15.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.

$$
144 
WGUS83 KIWX 130300
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1100 PM EDT FRI APR 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
  WABASH AND WHITLEY COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC017-085-103-169-183-130330-
/O.CAN.KIWX.FL.W.0028.000000T0000Z-130414T0300Z/
/NMCI3.1.ER.130412T1200Z.130412T1630Z.130412T2000Z.NO/
1100 PM EDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EEL RIVER AT NORTH MANCHESTER
* AT 10 PM FRIDAY THE STAGE WAS 8.6 FEET
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO NEAR 8.8 FEET AROUND  2 AM 
  SATURDAY APRIL 13.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:53 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 12, 3:53 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT FRI APR 12 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 352 AM EDT FRI APR 12 2013

DRIER AIR WILL CONTINUE TO ADVECT INTO THE AREA THIS
MORNING AS OCCLUDED SFC TROUGH FINALLY LIFTS NORTH OF THE AREA AND
DEEP MOIST ASCENT WITHIN SYSTEM WARM CONVEYOR BELT GETS A KICK EAST
OF THE AREA...WITH ASSOCIATED PRECIP SHIELD EXITING EASTERN ZONES BY
12Z AS MID LEVEL DRY SLOT MOVES IN. PRIMARY DEEP TROPOSPHERIC
CIRCULATION OVER THE UPPER MIDWEST AS OF THIS WRITING WILL MEANDER
EAST-NORTHEAST TOWARD THE NORTHERN GREAT LAKES THIS PERIOD. THE IWX
CWA WILL BE ON THE SOUTHERN FRINGE OF THE ASSOCIATED COLD POCKET
ALOFT AND MOIST CYCLONIC FLOW BY THIS AFTERNOON. SMALLER SCALE
VORT MAXES ROTATING INTO THE AREA UNDER THIS FEATURE (ONE NEAR
KANSAS CITY SHOWING UP NICELY ON 07Z WATER VAPOR LOOP TO MAKE A
RUN TOWARD CENTRAL IL/IN)...COMBINED WITH STEEPENING LOW LEVEL
LAPSE RATES AND JUST ENOUGH LINGERING BOUNDARY LAYER MOISTURE MAY
BE ENOUGH TO GENERATE ISOLATED TO SCATTERED INSTABILITY SHOWERS BY
LATE MORNING AND AFTERNOON. SOME POSITIVE CAPE IN 00Z NAM
SOUNDINGS AND LOW WET BULB ZERO HEIGHTS MAY SUPPORT SOME
GRAUPEL/SMALL HAIL WITH STRONGER SHOWERS. OTHERWISE...RAW FOR MID
APRIL STANDARDS WITH DEEPER MIXING AND COLD ADVECTION YIELDING
GUSTS TO AROUND 30 MPH AFTER 14/15Z.

BETTER CHANCES FOR ANY ADDITIONAL LIGHT PRECIPITATION TONIGHT WILL
BE ALONG AND NORTH OF ROUTE 6 IN IN/MI CLOSER TO THE NORTHERN LAKES
STACKED LOW/DEEP MOISTURE WITH SOME LAKE ENHANCEMENT POSSIBLE. LIGHT
RAIN SHOWERS MAY CHANGE OVER TO SNOW OVERNIGHT AS PROGGED 1000-850
MB THICKNESSES DROP TO NEAR 1290 METERS. NO ACCUMULATION OR IMPACT
ANTICIPATED. RETAINED DRY FCST AFTER 03Z FOR MOST OF OUR OH/IN
ZONES...ALTHOUGH WILL NEED TO MONITOR TRACK OF A MORE PROUNOUNCED
VORTICITY MAXIMUM PROGGED TO APPROACH THE SOUTHERN GREAT LAKES
TOWARD 09-12Z.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 352 AM EDT FRI APR 12 2013

RELOADING WRN TROUGHING HIGHLITES THIS PD AS NPAC WAVE TRAIN DIGS
INTO THE ROCKIES THIS WEEKEND. LEAD IMPULSE CLEARY SEEN IN VAPOR OFF
THE WRN BC COAST DIGS SEWD INTO THE NRN ROCKIES SAT AND THEN EJECTS
NEWD INTO WRN ON MON NIGHT. ATTENDANT SFC LOW AND SWWD TRAILING
CDFNT HANDLED SIMILARLY AMG MED RANGE GUIDANCE W/AN EVENTUAL
STALLING OUT ALG THE OH RVR EARLY NXT WEEK AHD OF POTENT SECONDARY
SW DIGGING INTO THE FOUR CORNERS. AS NOTED YDA...SUBSIDENT WAKE LEFT
BEHIND EJECTING DEEP CUTOFF OVR MN THIS MORNING WILL BE SLW TO
MOISTEN W/STGR RTN FLW FOCUSING WELL WEST THROUGH THE MS VALLEY.
HIGH CONTINUITY AND CONTD AGREEMENT BTWN ECM/GEM ALG W/CONCURRING
SHRT TERM NOD FM GFS WARRANTS A FURTHER REDUCTION IN POPS SUN
NIGHT/MON BFR VEERING LL FLW TRAJECTORIES STEER MODEST LL MSTR PLUME
EWD INTO THE SRN LAKES LT MON NIGHT AND TUE.

AFT THAT...SIG SPREAD DVLPS W/HANDLING OF EJECTING WRN LW TROUGH
ALTHOUGH DECIDED PREFERENCE AGAIN HOLDS W/ECM/GEM SOLUTIONS WHICH
EJECT AMPLIFIED/DEEP CYCLONE UP ACRS THE WRN LAKES WED INTO THU.
THUS ABANDONED GFS BASED GUIDANCE IN FVR OF ECM/GEM WEIGHTED SLWR
EWD EJECTING SOLUTION OF WHICH DICTATES FOLLOWING MUCH WARMER TEMP
GUIDANCE MON-WED AND HOLDING HIGHEST POPS OFF UNTIL WED NIGHT/THU
INADV OF APCHG WAVE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1238 AM EDT FRI APR 12 2013

BACK EDGE OF LIGHT RAIN/DRIZZLE AND IFR CONDITIONS ALONG AN
OCCLUDED FRONT SHOULD LIFT OUT OF SBN BTW 06-07Z AND FWA BTW
07-09Z. DRIER AIR FILTERING IN BEHIND THIS FEATURE WILL ALLOW FOR
IMPROVING FLIGHT CONDITIONS LATER TONIGHT INTO FRIDAY. THE MAIN
UPPER LOW AND ASSOCIATED COLD POCKET ALOFT WILL SLOWLY FILL
EASTWARD INTO WISCONSIN TODAY. RESULTING STEEP LOW LEVEL LAPSE
RATES AND ENOUGH LEFTOVER BOUNDARY LAYER MOISTURE COULD COMBINE TO
PRODUCE A FEW INSTABILITY SHOWERS LATER THIS MORNING AND
AFTERNOON...BEST CHANCES AT SBN WHERE A VCSH MENTION WAS ADDED.
ALSO WITH DEEPER MIXING EXPECT SOME GUSTS 25-30 KTS AFTER 14/15Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 11, 4:38 PM EDT, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT THU APR 11 2013

INZ003>009-012>017-020-022>024-MIZ077>081-OHZ001-002-004-005-122045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-
WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
438 PM EDT THU APR 11 2013 /338 PM CDT THU APR 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS EVENING AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING AND TONIGHT WITH
LOCALLY HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ018-025>027-032>034-OHZ015-016-024-025-122045-
ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...HUNTINGTON...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...
PORTLAND...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
438 PM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT WITH
AREAS OF HEAVY RAINFALL POSSIBLE...ESPECIALLY EAST OF INTERSTATE
69. LOCALIZED FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND
RIVERS WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH EARLY
TOMORROW MORNING. REFER TO INDFFAIWX FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-122045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
438 PM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE TOMORROW INTO SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:24 AM EDTSmall Craft AdvisoryIWX40 hr

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.